# SDR CA070117007

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02101H3735
- Condition: Cracked
- Location: Cockpit
- Part time: 9,980 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SIDE WINDOW INNER LAYER CRACKED.  SIDE WINDOW ACC AMM 56-12-01 REPLACED. OPERATIONAL TEST OF WINDOW TEMP CONTR.  DO A LEAK TEST OF LT SIDE WINDOW AFTER REPLACEMENT ACC AMM 56-12-400-801 A01 PERFORMED SATISFIED (TC NR 20070117007)
